# SDR SWAA2023101908659

- Difficulty date: October 6, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 97-A160; AFT CARGO PANEL 140CF SHOWS SIGNS OF CORROSION ALONG FASTENER HOLES<[01] UPON FURTHER INVESTIGATION FOUND CORROSION TO EXCEED THE ALLOWABLE LIMITS WITH THE MAX ALLOWED LENGTH BEING 3 INCHES FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-1;[02] VERIFIED ITEM 1;[03] VERIFIED MATERIAL WITH P/N:2024-T3-071 AND AAR TAG: A133189 I.A.W SRM 53-60-53-0I-1;[04] VERIFIED ITEM 3;[05] FABRICATED PANEL 140CF I.A.W AMM 50-10-04-400-801;[06] VERIFIED ITEM 5 OK TO TREAT AND PRIME;[07] APPLIED TREAT AND PRIMER I.A.W AMM 51-21-41-701 AND AMM 51-21-72-701;[08] VERIFIED ITEM 7 AUDIT C/W
